# SDR 03FDEA00446

- Difficulty date: April 15, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47835
- Aircraft time: 76,971 hours, 20,188 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-2780-68790 FLIGHT CONTROLS-SLATS-REWORK OF WORN AREA ON   LT WING SLAT TRACK NR 9.  CLOSING ACTION ON 04/14/03.  COMPLIED WITH EA 8-2780-68790 FLIGHT CONTROLS-SLAT-  REWORK OF WORN AREA ON LT WING SLAT TRACK NR 9.
